# SDR GUUA95157022009E

- Difficulty date: February 20, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 25,952 hours, 30,711 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, DISCOVERED CORROSION ON RT WING J STRINGER FWD FLANGE AND RT FWD SPAR, FD FLANGE BETWEEN WS 124.58 TO 135.86.  CLEANED CORROSION SPOT ALLOWABLE DAMAGE WITHIN LIMITS ALSO CLEANED AND TREATED AND PRIMED SURFACE AREA AT RIGHT WING J STRINGER BETWEEN WS 124.58 TO 135.86.
